# SDR SWAA2023092699512

- Difficulty date: September 12, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 56,923 hours, 34,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-4 MID CABIN FLOOR PANEL 241AF HAS MULTIPLE PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] BONDTEST IAW B737 NDT PART 4; 51-00-05. NO DEFECTS NOTED. TOOL#40082; DUE 10OCT23 UT IAW B737 NDT 4; 51-00-03. NO DEFECTS NOTED. TOOL#36285; DUE 16DEC23. REF EA 23-153-02790-WIP1 STEP 2;[02] EVALUATED PANEL 241AF AND FOUND AREA OF PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 A; C; E&F. VERIFIED MATERIALS AS: BMS 8-201 (A197641); BMS 9-3 (A178073). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.;[03] VERIFIED STEP 1 AND 2 C/W AND OK TO BOND GRANTED;[04] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 K-M.;[05] REPAIRED DAMAGE TO UPPER SURFACE ON PANEL 241AF. IAW B737-700 53-00-50-2R-1; SRM 53-00-50-2R-0& EA 23-153-02790.;[06] VERIFIED STEPS 4-5. AUDIT C/W.
